# SDR DALA1133653232

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 57,895 hours, 26,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT FUSELAGE SKIN APPROX 3 INCH BY 1.5 INCH AREA OF CORROSION 12 INCH AFT OF FR 69, 3 INCH ABOVE STR 34R LAV VENT EXHAUST.  REMOVED CORROSION IAW SRM 53-41-11 OUT OF LIMITS IAW SRM 53-41-11.  CUT OUT DAMAGE AREA IAW SRM 53-41-11.  FABRICATED DOUBLER AND FILLER IAW SRM 53-41-11.  LOCATED AND DRILLED REPAIR PARTS IAW SRM 53-44-11.  INSTALLED DOUBLER PER SRM 53-41-11.
